# SDR AALA201609199001

- Difficulty date: August 7, 2016
- Submitted: September 19, 2016
- Operation: Air carrier
- Aircraft: N102UW
- Make and model: Airbus A320-214
- Aircraft serial: 844
- Aircraft time: 49,365 hours, 25,514 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Flange
- Part number: D5391679300000
- Condition: Corroded
- Location: Frame 21
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LEFT LATERAL AVIONICS COMPARTMENT INTERNAL STRUCTURE CHECK VALVE AIR INLET RING FLANGE AT FRAME 21 BETWEEN STRINGERS 31 AND 32L. REPLACED RING FLANGE IAW SRM 51-72-11 AND DRAWING  D53912684.
